T Nation

New Test Brand Causing Issues


#1

Guys I am no stranger to injections and I am on TRT. However, my pharmacy stopped carrying my old Test Cyp and gave me a new brand. Now every time I inject my injection site gets horrible PIP. Swelling redness and a bump. Makes it hard to even walk. Again, I have been doing this for almost 3 years with no issues prior.

I realize this my be because it had a different BA, but will my body get used to this new brand? I am 5-6 shots in at this point and thinking of switching to another pharmacy and brand.


#2

Is the carrier oil the same as well?


#3

It’s probably cotton seed oil. From what I have heard big pharma is using or switching over to this due to it being the cheapest option. It can also cause the biggest issues with PIP.

If this is the case research a pharma brand that uses something else and ask the pharmacy to order it. Pharmacys are usually pretty accommodating


#4

Mine has CSO and my biggest objection is the smell. I’ve used mig and I’m pretty sure it was actually just diesel fuel because it feels awful the next day.


#5

It has to be the carrier oil. Do not continue. Or atleast switch as soon as possible. Sounds like an allergic reaction. It may just be local but watch your blood pressure. We had a guy here not to long ago with the same issue. His blood pressure went through the roof. As soon as he switched to gso his blood pressure went to normal.


#6

What is weird is both use cotton seed oil. So I’m not sure what the issue is.


#7

Seeing doc today to see about getting prescribed a different brand. Has anyone ever ran into a brand their body rejected?


#8

Unless the product is discontinued pharmacy should be able to order it for you.

If not Start calling pharmacies and see which would get the one you want. Then ask dr to send them the script.